# SDR 0104671225

- Difficulty date: November 28, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Aircraft time: 110,363 hours, 25,468 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part serial: 03629
- Part time: 53,069 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE ENROUTE TO HNL, THE NBR 1 GENERATOR DROPPED OFF LINE. FLIGHT CREW FOLLOWED COM PROCEDURE AND DISCONNECTED CSD AND GENERATOR. FLIGHT CONTINUED TO HNL AND LANDED WITHOUT INCIDENT.    MAINTENANCE FOUND NBR 1 GENERATOR FAILURE RESULTED IN STRUCTURAL DAMAGE TO THE GENERATOR HOUSING. IN ADDITION, COLLATERAL DAMAGE OCCURRED TO SEVERAL LINES AND TUBES ADJACENT TO GENERATOR. THE NBR 1 GENERATOR WAS REPLACED AND OPERATIONAL CHECK OK. AIRCRAFT WAS FERRIED TO MSP FOR ADDITIONAL MAINTENANCE TO ENGINE.
